# SDR AALA202508053196

- Difficulty date: August 3, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 45,366 hours, 19,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN AT OVERWING EXITS DETACHED FROM CEILING. REINSTALLED EMERGENCY EXIT SIGN ON CEILING. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
